# SDR C2XA09RI053

- Difficulty date: March 24, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 20,946 hours, 15,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 82058
- Condition: Discharged
- Location: Cabin
- Part time: 13,414 hours, 11,244 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR MX - DURING ROUTINE MAINTENANCE, MX FOUND EMERGENCY EXIT LIGHT ON AFT GALLEY WALL INOPERATIVE.  MX REMOVED AND REPLACED NR 2 BATTERY AND PERFORMED OPERATIONAL SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
